Note on Some Integrals of Bessel Functions with respect to their Order.
Monatshefte für Mathematik, Tome 58 (1954), pp. 1-4
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1954__58_176930,
author = {J.C. Cooke},
title = {Note on {Some} {Integrals} of {Bessel} {Functions} with respect to their {Order.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {1--4},
year = {1954},
volume = {58},
zbl = {0055.06304},
url = {http://geodesic.mathdoc.fr/item/MOMA_1954__58_176930/}
}
J.C. Cooke. Note on Some Integrals of Bessel Functions with respect to their Order.. Monatshefte für Mathematik, Tome 58 (1954), pp. 1-4. http://geodesic.mathdoc.fr/item/MOMA_1954__58_176930/